MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926715300
Health Effect - Clinical Codes Vascular Dissection (3160); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Mid 70¿s female with history of aortic stenosis, coronary artery disease and post cabg in 2001 and 2014.Procedure: heart cath, work up for transcatheter aortic valve replacement (tavr).Problem: balloon broke off the shaft causing coronary artery dissection and embolization.Balloon was left in vessel per physician decision.Monitored overnight and discharged home next day.Patient monitored for 1.5 hours post procedure in heart cath lab then overnight observation in the critical care unit.Echocardiogram to evaluate for left ventricular ejection fraction and regional wall motion- no changes.Anticipate tavr being done in 1 month.Per rep that examined the device "it broke after the black tip- proximal part of monovail" after watching the film stated "it appeared to break off when it was backed out".Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, nc emerge® (per site reporter).Per rep that examined the device "it broke after the black tip- proximal part of monovail" after watching the film stated "it appeared to break off when it was backed out".

Brand Name
NC EMERGE®
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14521558
Report Number14521558
Device Sequence Number6428845
Product Code LOX
UDI-Device Identifier08714729846529
UDI-Public(01)08714729846529(17)H7493926715300(10)28906590
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2022
Report Date (Section F) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926715300
Device Lot Number28906590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2022
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA05/20/2022